Comments Submitted Says:
Tramadol is used for treating moderate to moderately severe pain. The drug has a wide range of applications, including treatment for restless leg syndrome, acid reflux, and fibermyosis.
For information about this drug, please refer to the link below...
If you have any more questions or concerns, please post back and I will be happy to help you.
I have tried to stop tramadol 3 times for I want to not need it anymore. 12 hours from my last dose I get so ill and I get cramps in my chest so bad I feel like I am having a stroke or something bad is going on and isn't normal. I get so afraid I start taking tramadol again and 30 min. later all is good. I told doctors and they never hear about cramps like I am having and they tell me I need to stop tramadol but I cant cause I feel horrible and cant take less cause I ain't strong enough to bear the pain. Any suggestions would also help.
5ronan wilson Says:
Tramadol is very strong pain killer that works on pain that is felt by brain directly without any side-effects.But i have heard people complaining about its side-effects.I never went through any such side-effects as i consumed my medication only according to my doctor's prescription and direction.
Tramadol is a very tricky and sneaky drug. I'd argue it's even more dangerous than most opiates. If there is any opiate who's withdrawal may actually kill you, it's Tramadol.
Tramadol IS considered a narcotic (synthetic opioid). This didn't happen until 2014 when the DEA rescheduled it and made it a class IV controlled substance in the United States. Back in the day, prior to that, many doctors handed them out like candy. I was on the receiving end of that a few times.
There are two major components to Tramadol that differ from your common opioids:
1. They lower your seizure threshold. This is especially important to know in case you're epileptic, prone to seizures, or are withdrawing from other substances of which the withdrawal may cause seizures.
2. Tramadol has SNRI properties. It's not like a full blown SNRI but if taken long enough your brain will change and become dependent upon having more serotonin and norepinephrine around. Over time, besides being an opioid, this is another reason this drug can become so addictive and/or hard to get of off.
It's a wicked, wicked drug. The withdrawals, as far as from the synthetic opioid are pure hell. On top of that you get all the lovely symptoms that come from withdrawing from an SNRI. It's compounding and known as one of the worst withdrawals known to man.
I went through a "mini-withdrawal" off this stuff. I had been on it for about 3 months straight when I smashed my big toe (prior to it being considered a narcotic or scheduled drug). It was pure hell. The cravings were horrid. MAJOR brain zaps. Tremors. Panic attacks. Extreme depression. Vomiting. Headache. Diarrhea and constipation. Stomach cramps so bad I thought I was going into labor (joke, i'm a guy). They hurt really bad though.
This drug does work for pain, but be very careful on how you take it. You DO NOT want to let your body get dependent on this stuff, psychologically or physically. You're better off sticking with codeine analogues like OXY or HYDRO.
MasoN (# 6) --
Very good summary of tramadol, Mason. I use it in between my oxy persriptions. I used it for a very long stretch a couple years ago. Decided to stop, so I could assess how my body really felt and compare how it compared to using tramadol. The withdrawal was worse ( I was only taking 2 -50mg in the morning) than withdrawing from any opiate I had ever been on. Vomiting, awesome stomach pain, body aches, sleeplessness...misery.
I found that if you have oxy, or really any opiate to use during withdrawal that eases the suffering to a manageable degree. Then, coming off your opiate, your withdrawls, will be just what you expect. But the tramadol WD will take a month, for your regular user without the help of an opiate.
MasoN (# 6) --
Forgot to mention....tramadol can be used to help relieve WD coming off the opiates as well. Just don't use it for more than a week. You don't want to then have to withdrawl off the tramadol. So...it can go both ways. This has been my experience over the last 3 years. Just to emphasis....tramadol is NOT a harmless, no side effects drug. It has been useful to me, but I have to respect it's downside as well.
JMJ (# 8) --
Yeah I know what you mean. I had a neighbor at one point who was hooked on norcos. He abused them. A few times when he ran out or couldn't find any I gave him some of the tramadol (disclaimer: it wasn't a controlled substance at this time).
He said it did help him withdrawals and came back a couple times asking if I had anymore. Unfortunately I didn't.
Viewing page 1 of 1 Reply